Publication detail

Compactness with respect to a convergence structure

ŠLAPAL, J.

Original Title

Compactness with respect to a convergence structure

Czech Title

Kompaktnost vzhledem ke konvergenčním strukturám

English Title

Compactness with respect to a convergence structure

Type

journal article

Language

en

Original Abstract

A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.

Czech abstract

Kompaktnost vzhledem ke konvergenčním strukturám na kategoriích je studována. Je ukázáno, že tato kompaktnost se chová analogicky jako kompaktnost obvyklá kompaktnost topologických prostorů.

English abstract

A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.

Keywords

Convergence structure for a category, compact object

RIV year

2002

Released

01.01.2002

Pages from

19

Pages to

27

Pages count

9

BibTex


@article{BUT40331,
  author="Josef {Šlapal}",
  title="Compactness with respect to a convergence structure",
  annote="A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.",
  chapter="40331",
  journal="Quaestiones Mathematicae",
  number="1",
  volume="25",
  year="2002",
  month="january",
  pages="19",
  type="journal article"
}